# SDR ASOA03321

- Difficulty date: July 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011052
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY EXIT LIGHT COVER AT THE SERVICE DOOR WAS FOUND TO BE UNSECURED.  MAINTENANCE RESECURED THE EMERGENCY EXIT LIGHT COVER AT THE SERVICE DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
